Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 05 > No. 3


Some Families of Integral, Trigonometric and Other Related Inequalities

PP: 342-360
Rekha Srivastava,
In this lecture, we propose to survey several interesting recent developments on im- provements and generalizations of what is popularly known as Steffensen’s integral in- equality. Moreover, as a by-product of the investigation presented here, we show how one can correct an error in a recent generalization of Steffensen’s inequality. We also present a brief survey of some old and new inequalities associated with trigonometric functions. These include (among other results) a weighted and exponential generaliza- tion of what is popularly known as Wilker’s inequality and a substantially improved version of the S´andor-Bencze conjectured inequality. References to many related de- velopments in recent years are also provided for the interested reader.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved